# SDR 96ZZZX4143

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2191Z
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970212
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 6703102
- Condition: Broken
- Location: Gear Retract
- Part time: 3,677 hours
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TO LANDING AND GEAR EXTENSION, LEFT MLG FAILED TO INDICATE DOWN AND LOCKED (NO GREEN LIGHT).  LANDING GEAR UNSAFE LIGHT AND GEAR PUMP BOTH REMAINED ON.  UNEVENTFUL LANDING MADE, MAINTENANCE FOUND GEAR UNLOCKED AND FITTINGS HOLES BROKEN OUT (LOCK TURNBUCKLE HOLES).  ONE SIDE SHOWED INTERGRANULAR CORROSION ALONG CRACK, OTHER SIDE HAD CLEAN BREAK.
